Wednesday, June 6, 2012

Should I or Should’n I???


I was given a prescription for Cymbalta (Duloxetine)  According to PubMed Health, this medicine  is used to treat depression and generalized anxiety disorder (GAD; excessive worry and tension that disrupts daily life and lasts for 6 months or longer). Duloxetine is also used to treat pain and tingling caused by diabetic neuropathy (damage to nerves that can develop in people who have diabetes) and fibromyalgia (a long-lasting condition that may cause pain, muscle stiffness and tenderness, tiredness, and difficulty falling asleep or staying asleep). Duloxetine is also used to treat ongoing bone or muscle pain such as lower back pain or osteoarthritis (joint pain or stiffness that may worsen over time). Duloxetine is in a class of medications called selective serotonin and norepinephrine reuptake inhibitors (SNRIs). It works by increasing the amounts of serotonin and norepinephrine, natural substances in the brain that help maintain mental balance and stop the movement of pain signals in the brain.

Some of the side effects include: itching, extreme tiredness or weakness, confusion, fever, sweating, severe muscle stiffness, blurred vision, difficulty breathing or swallowing sweating or night sweats, dizziness, headache, tiredness, weakness, drowsiness, muscle pain or cramps, uncontrollable shaking of a part of the body. 

There were several more side effects listed, but I am asking these questions:  If I already have most of these symptoms, (1) why should I take a medication that might increase these symptoms, and (2) how would I know if the medication is causing a certain symptom or it is just my normal self?

More and more I am questioning things given to us by physicians.  If I learn what it is supposed to do and don’t know if it will help or hurt, should I take it or not?  Most of the drugs I am given seem to have side effects that are the problems I am already experiencing.  Go figure!!

Oh well, guess I will just take the medications I am prescribed and hope that they don’t make my symptoms get worse.  If they do, I can stop taking them.  If they help, I will be yelling “yippee” and pass the information along to others!!

I LOVE THIS!!!!!!!!!!!!!!!

6 comments:

Lower Back Pain said...

It is good to know about that medicine. Actually, it is my first time to hear and encounter this medicine therefore I don't have any single idea at all. Prescriptions from the doctor for me is very important because a doctor knows what kind of medicine to take for a particular body condition.

Muffie said...

I've seen the ads for Cymbalta on TV, but I know what you're saying about side effects. I take very few meds anymore, just vitamins.
Peace,
Muff

Janie said...

I know doctors know a lot more than I do about medicine,I just hesitate to take too much medicine and then wonder if it is the medicine or the MS causing some of my problems!

Trivedi Effect said...

Janie,

You were given the prescription for a reason but ALL medicine has side effects. I had a good friend who was on anti-depressants and ended up taking his life only a few weeks after starting on them. Not trying to scare you but since then I have found an alternate solution that is a form of true healing. It is called the Trivedi Effect. There are no side effects.

It is performed by a gifted man named Mahendra Trivedi and there are hundreds of testimonials ranging anywhere from improving relationships to curing forms of cancer.

Before you start taking things you may not 'truly' need, do a google search for your condition and then the word 'trivedi' before or after to see how he has helped people with similar conditions.

Wish you the best.

Anonymous said...

It's hard to come by well-informed people for this topic, however, you sound like you know what you're talking about! Thanks
Also see my web page :: Panic Away Reviews

Mahendra Trivedi said...

Yes,I also read about Mahendra Trivedi testimonials,His science is really effective.To know more you can visit here: http://www.mahendratrivediscam.com/